Skip to Content

Do all Gralise users gain weight on this medication?

Responses (1)

zeynab.siahnouri 31 Jan 2012

Hi..
There are several side effects of Gralise (extended-release gabapentin), and weight gain is one of them..but do not happen for all users. Clinical studies have shown that weight gain may occur in up to 1.9 percent of people taking this drug.
If you notice unexplained or bothersome weight gain while you are taking Gralise, there are some things that you can do. Some suggestions include:

•Eat a heart-healthy diet (Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products (heart-healthy foods) -Lean meats, poultry, fish, beans, eggs, and nuts -Few foods with saturated fats, trans fats, cholesterol, sodium (salt), and added sugars.

•Exercise regularly for at least 30 minutes a day on most days of the week.
if your weight gain becomes a problem,please talk to your healthcare provider about other possible options.

good luck.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does this medication cause weight gain?

Posted 21 Nov 2014 1 answer

Lovan for bulimia? Weight changes?

Posted 17 Jan 2015 1 answer

Weight gain with gabapentin?

Posted 19 Oct 2016 2 answers